# SDR RAIA00412019

- Difficulty date: December 12, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N831HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145232
- Aircraft time: 10,973 hours, 9,268 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Condition: Failed
- Location: Radar
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

BUF - RADAR ALTIMETER NR 1 FAIL, GPWS FAILED, AND WIND SHEAR FAILED.  MAINTENANCE DEFERRED RADAR ALTIMETER PER EMB 145 MEL 34-31-00.
